# SDR HEEA060765

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 412075010105
- Condition: Malfunctioned
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACHOMETER INDICATOR HAS 4 PERCENT SPLIT BETWEEN  NR 1 AND  NR 2 NEEDLES.
